# SDR ASOA20131209136R

- Difficulty date: December 9, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145LR
- Aircraft serial: 145138
- Aircraft time: 35,360 hours, 26,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 99509
- Condition: Discharged
- Location: Emergency Light
- Part time: 16,684 hours, 10,253 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR EMERGENCY LIGHT REPORTED NOT TO BE ILLUMINATING.  MX R & R NR 2 EMERGENCY LIGHT BATTERY AND SIGN WITH OPS CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
